# SDR CA151027007

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 48,836 hours
- Engine: Pwa PT6A27
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stud
- Part number: C3W653
- Condition: Sheared
- Location: Aileron Pulley
- Part time: 48,836 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRACKET C3W25-3 HOLDS TWO STUDS C3W65-3 THAT SECURE THE UPPER AND LOWER AILERON CABLE PULLEYS IN THE OUTBOARD LH WING OF THE TWIN OTTER. ONE OF THE PULLEYS WAS UNSERVICEABLE AND NEEDED TO BE REPLACED. THE NEW PULLEY WAS SET ON THE STUD AND THE ATTACHING NUT WAS TIGHTENED. AS THE NUT WAS TORQUED THE SMALLER SECTION OF THE STUD PULLED FROM THE LARGER PORTION OF THE STUD THAT THREADS INTO THE BRACKET. PLEASE SEE ATTACHED PICTURES SHOWING THE MOUNTING STUD SEPERATION. A NEW STUD WAS INSPECTED AND APPEARS TO BE MACHINED FROM ONE SOLID PIECE. THE FAILED STUD WAS OF TWO PIECES AND WAS WELDED AT THE LARGE END. THIS PART MAY BE BOGUS BUT I WAS NOT ABLE TO CONFIRM THIS AS I DO NOT HAVE THE MANUFACTURING DRAWINGS. A NEW ONE PIECE STUD WAS INSTALLED ALONG WITH A NEW PULLEY AND SAFTIED.
